# SDR IPXA2016110810420

- Difficulty date: October 21, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Web
- Part number: AJC75823
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  NR 2 PYLON CARRY THRU WEB IS CRACKED.  REPAIRED IAW SRM 55-30-02 REPAIR 7 FIG. 201.
